You are here:

Pharmacy/Topicort Cream


My doctor prescribed topicort cream .025% this past Friday for a rash on my neck and chest. I used it twice on Friday and on Saturday morning my skin started to look better. I applied the topicort again and this time my skin turned very red like a very bad sunburn. I used it again  later and it stayed red. So I have stopped using it. It is Sunday morning and my skin is still very red.

What can I do? Is it normal for skin to turn red from topicort  use?  Should I try using it again? How long will it stay red?
My skin looks worse now than it did on Friday when I went to the doctor.

Hi Janice,
It sounds like you may had an allergic or at least adverse reaction to Topicort.  I suggest you do not use it for a few days and try an antihistamine to help your body overcome the reaction.
Thank you for using Allexperts.
Eric Brandt, B.Sc. Pharm


All Answers

Answers by Expert:

Ask Experts


Eric Brandt


I am a practicing pharmacist.On my drug information website, I have answered hundreds of questions to date. The articles posted on my site include Parkinson`s disease. depression, menopause, diabetes, sleep and aging, congestive heart failure, calcium channel blockers, thyroid hormone replacement therapy, ADHD, multiple sclerosis an more.


I have experience in retail as well as hospital pharmacy pracice. Currently working in a hospital pharmacy. I am experienced in drug information. Over the last 6 years I have developed a successful web site for drug information.

The addressfor my drug information website is http://www.druginformation.bc.caThere you can read articles on varios areas of health interest. You can also leave me questions which I will personally answer. I also have a free health information newsletter called The Caplet. To subscribe send e-mail to

©2016 All rights reserved.